On aggregation and welfare analysis
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Review of Economic Design.
Volume (Year): 14 (2010)
Issue (Month): 1 (March)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10058/index.htm
Find related papers by JEL classification:
- D6 - Microeconomics - - Welfare Economics
- E1 - Macroeconomics and Monetary Economics - - General Aggregative Models
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- E. Eisenberg, 1961. "Aggregation of Utility Functions," Management Science, INFORMS, vol. 7(4), pages 337-350, July.
- James C. Moore & H. Raghav Rao & Andrew B. Whinston, 1996. "Information processing for a finite resource allocation mechanism (*)," Economic Theory, Springer, vol. 8(2), pages 267-290.
- Barrett, Richard & Salles, Maurice, 1998. "On Three Classes of Differentiable Inequality Measures," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 39(3), pages 611-21, August.
- Weymark, John A, 1985. "Money-Metric Utility Functions," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(1), pages 219-32, February.
- Atkinson, Anthony B., 1970. "On the measurement of inequality," Journal of Economic Theory, Elsevier, vol. 2(3), pages 244-263, September.
- Chipman, John S & Moore, James C, 1980. "Real National Income with Homothetic Preferences and a Fixed Distribution of Income," Econometrica, Econometric Society, vol. 48(2), pages 401-22, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.